# SDR KBMA11FA0000298

- Difficulty date: May 9, 2011
- Submitted: May 9, 2011
- Operation: General aviation
- Aircraft: N340SH
- Make and model: Snias AS350B2
- Aircraft serial: 4190
- Aircraft time: 6,178 hours, 15,403 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 9,570 hours, 13,529 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Damaged
- Location: Tailboom
- Part time: 6,178 hours, 15,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSP OF VERTICAL FIN REVEALED LEADING EDGE MOVEMENT.  REMOVAL OF ATTACHMENT BOLTS REVEALED SHEARED RIVETS.
